Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the fixed point set of a compact transformation group with some applications to compact monoids


Authors: Karl Heinrich Hofmann and Michael Mislove
Journal: Trans. Amer. Math. Soc. 206 (1975), 137-162
MSC: Primary 22A15; Secondary 54H15
MathSciNet review: 0374320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under various special additional hypotheses we prove that the fixed point set of the group of inner automorphisms of a compact connected monoid with zero is connected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22A15, 54H15

Retrieve articles in all journals with MSC: 22A15, 54H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0374320-3
PII: S 0002-9947(1975)0374320-3
Keywords: Compact semigroups, compact transformation groups, fixed points, centralizer
Article copyright: © Copyright 1975 American Mathematical Society